Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cyclic injective modules of full linear rings


Author: B. L. Osofsky
Journal: Proc. Amer. Math. Soc. 17 (1966), 247-253
MSC: Primary 16.40
MathSciNet review: 0190190
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190190-0
Article copyright: © Copyright 1966 American Mathematical Society